DOI 10.1213/xaa.0000000000002049
A Case Description of Spontaneous Intracardiac Thrombogenesis During Mitral Valve Repair: A Complication of Aminocaproic Acid?
Аннотация
Bleeding is common after cardiac surgery and is associated with increased morbidity and mortality. The etiology of coagulopathy after cardiopulmonary bypass is complex, involving systemic inflammation, hemodilution, residual heparin effect, platelet activation, hypothermia, and hyperfibrinolysis. Antifibrinolytic agents such as aprotinin and lysine analogs are used to mitigate hyperfibrinolysis. Although epsilon-aminocaproic acid (EACA) is generally considered safe, dosing regimens vary, and thrombotic complications are underreported in national registries. We describe a case of acute intracardiac thrombosis shortly after EACA administration during mitral valve repair in a patient with no known hematologic or hypercoagulable conditions. .
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.